A new form of dispersion relations
Doklady Akademii Nauk, Tome 130 (1960) no. 2, pp. 299-302
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1960_130_2_a14,
author = {L. A. Khalfin},
title = {A new form of dispersion relations},
journal = {Doklady Akademii Nauk},
pages = {299--302},
year = {1960},
volume = {130},
number = {2},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1960_130_2_a14/}
}
L. A. Khalfin. A new form of dispersion relations. Doklady Akademii Nauk, Tome 130 (1960) no. 2, pp. 299-302. http://geodesic.mathdoc.fr/item/DAN_1960_130_2_a14/